# SDR SWIA201439744

- Difficulty date: October 20, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 28,880 hours, 17,397 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE ON FUSELAGE HAS A GOUGE ON THE AFT MOST LAND.  C-CHECK, REPAIRED PASSENGER DOOR PIANO HINGE GOUGE ON FUSELAGE IAW SRM AND REO.
